MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 REEF DRILLING GUIDE LEFT; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES

DEPUY IRELAND - 9616671 REEF DRILLING GUIDE LEFT; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Model Number L93574
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the 2 small orientation markers are missing.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.The photo investigation and visual examination found the orientation tabs broken and missing, confirming the reported allegation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.

Brand Name
REEF DRILLING GUIDE LEFT
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16253375
Report Number1818910-2023-02213
Device Sequence Number20201928
Product Code HWT
UDI-Device Identifier10603295261438
UDI-Public10603295261438
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL93574
Device Catalogue NumberL93574
Device Lot Number2580078
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer03/13/2023
03/22/2023
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date03/14/2023
03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown